MathSciNet Relay Station
MathSciNet bibliographic data
MR2683297 52A38
Caselles, V.; Chambolle, A.; Novaga, M. Some remarks on uniqueness and regularity of Cheeger sets. Rend. Semin. Mat. Univ. Padova 123 (2010), 191–201. ISBN: 978-88-7784-321-0
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement